# SDR CA131205006

- Difficulty date: December 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 678 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25902500
- Condition: Cracked
- Location: Cockpit
- Part time: 655 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CENTER WINDSHIELD CRACK WAS VISUALLY OBSERVED PROPAGATING FROM THE RT LOWER RADIUS DURING CRUISE FLIGHT ENROUTE TO THE MAIN BASE.  PILOT FOLLOWED PROPER PROCEDURES AND ACFT LANDED WITHOUT INCIDENT AT THE MAIN BASE. THE CRACK MEASURED APPROXIMATELY 3" AND WAS LOCATED IN THE DESIGNATED INSPECTION AREA AS OUTLINED IN AD 2010-0258.
